# SDR UALA2011112106388

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 88,818 hours, 10,848 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 9398
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT STATUS MSG.  ENG 4 FIRE LOOP A.  NR 4 ENG FIRE LP-A DEF PER MEL.  NR 4 LP-A HAS HISTORY, CHECK LOOP RESISTANCE VALUES REF MM 26-11-00 P517.  IF ALL WITHIN LIMITS, VISUALLY INSPECT LOOP-TO-LOOP WIRES FOR CHAFING-SHORTS REF WDM 26-11-44.  HARDWARE CHECK CARRIED OUT ON NR 4 ENGINE FOUND WIRES LOOSE IN SADDLE CLAMP AT LWR FWD FIRE DET, WIRES SECURED IN CLAMP.  OTHER 3 DETECTORS FOUND ELEMENTS TOUCHING SUPPORT BARS AND ADJUSTED AS NEEDED FOR CLEARANCE.   298141 PER SAMC NR 4 AFOLTS CARD REPLACED, FOLLOWING HISTORY IN CMC FAULTING LOOP AYLPA016 ALSO REPLACED.  CMC TEST AND NORMAL TEST OF FIRE DETECTION SYSTEM ALL COMPLETED PER AMM26-10-01.
